# SDR CA090327006

- Difficulty date: February 18, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Engine: Lyc O320A2B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: 75413
- Condition: Cracked
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE TORN DOWN DUE TO PROPELLER STRIKE, CUSTOMER DECIDED TO OVERHAUL ENGINE. PISTON REMOVED FROM CYLINDER AND 2 PISTONS WERE FOUND TO HAVE CRACKS IN PISTON SKIRT. PISTONS AVAILABLE IF REQUIRED.
